Universiti Teknologi Malaysia Institutional Repository

On the eigenvalues of a 2 × 2 block operator matrix

Muminov M.I., Rasulov T.H., Muminov M.I., Rasulov T.H. (2015) On the eigenvalues of a 2 × 2 block operator matrix. Opuscula Mathematica, 35 (3). pp. 371-395. ISSN 1232-9274

Full text not available from this repository.


Item Type:Article
Subjects:A General Works
ID Code:58683
Deposited By: Haliza Zainal
Deposited On:04 Dec 2016 12:07
Last Modified:04 Dec 2016 12:07

Repository Staff Only: item control page